Diametric theorems in sequence spaces

Ahlswede R, Cai N, Zhang Z (1992)
Combinatorica 12(1): 1-17.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Ahlswede, RudolfUniBi; Cai, Ning; Zhang, Zhen
Abstract / Bemerkung
We determine in almost all Manhattan lattices configurations, which for specified diameter have maximal cardinality. Cases, in which those configurations are spheres, have been studied recently by Kleitman and Fellows. For Hamming spaces we present a partial result supplementing a result of Frankl and Füredi and we formulate a general conjecture.
Erscheinungsjahr
1992
Zeitschriftentitel
Combinatorica
Band
12
Ausgabe
1
Seite(n)
1-17
ISSN
0209-9683
eISSN
1439-6912
Page URI
https://pub.uni-bielefeld.de/record/1774877

Zitieren

Ahlswede R, Cai N, Zhang Z. Diametric theorems in sequence spaces. Combinatorica. 1992;12(1):1-17.
Ahlswede, R., Cai, N., & Zhang, Z. (1992). Diametric theorems in sequence spaces. Combinatorica, 12(1), 1-17. https://doi.org/10.1007/BF01191200
Ahlswede, R., Cai, N., and Zhang, Z. (1992). Diametric theorems in sequence spaces. Combinatorica 12, 1-17.
Ahlswede, R., Cai, N., & Zhang, Z., 1992. Diametric theorems in sequence spaces. Combinatorica, 12(1), p 1-17.
R. Ahlswede, N. Cai, and Z. Zhang, “Diametric theorems in sequence spaces”, Combinatorica, vol. 12, 1992, pp. 1-17.
Ahlswede, R., Cai, N., Zhang, Z.: Diametric theorems in sequence spaces. Combinatorica. 12, 1-17 (1992).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “Diametric theorems in sequence spaces”. Combinatorica 12.1 (1992): 1-17.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:14Z
MD5 Prüfsumme
37067707deedacb7aa3a915d3f457cdc

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar